# SDR EE4Y2012092000286

- Difficulty date: September 16, 2012
- Submitted: September 20, 2012
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N503NK
- Make and model: Airbus A319-132
- Aircraft serial: 2470
- Aircraft time: 26,766 hours, 12,946 cycles
- Engine: Iae V2524A5
- System (JASC): 5540 · Rudder Structure
- Part: Rudder
- Part number: D5547100400000
- Part serial: TS3847
- Condition: Contaminated
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER RUDDER HOISTING POINTS 1LT, 2LT, 3LT AND 3RT WITH TRAPPED FLUID.  DAMAGED AREAS WERE REPAIRED IAW MESSAGE 70567288/006 DTD SEP 19, 2012 AND TD-K4-S2-39630-2012, ISSUE A, UNDER THE NON ROUTINE ITEM, WO: A1A232, SUBJOB: 3, ITEM: 1.
